How to reduce skin sensitivity

Instruction
Problems with the sensitivity of the skin occur for several reasons. One of these reasons may be the food you consume. If you are experiencing an increased sensitivity of the skin, try to limit the consumption of pepper and any spicy foods. These products often lead to redness. Excessive consumption of alcohol, coffee and caffeine-containing foods can also cause skin irritation. Try to balance your diet as much as possible. Increase consumption of fresh fruits and vegetables. Do not allow your body to dehydrate; drink as much water as possible for this.
The sensitivity of the skin can increase dramatically with prolonged exposure to the sun and cold. If you suffer from such skin problems, try to be less often under the scorching sun, do not go outside at low temperatures.Avoid the use of heaters and air conditioners, it will help to fight dry skin - one of the reasons for increased sensitivity.
Some everyday objects are common culprits of skin hypersensitivity. These include, for example, hygiene and cleaning products, glue, washing powder, various varnishes, etc. Eliminate the use of products containing chemical irritants. Switch to natural products.
Stop taking hot baths and showers, they cause increased irritability and dry skin. Switch to warm or cool water. Do not rub the skin with a towel after taking a bath, just try to soak it. Dried skin must be moistened. Use only natural products for this.
The sensitivity of the skin can be reduced by the rejection of some means of caring for it. Do not use products containing parabens (methyl, ethyl, etc.). Avoid also derivatives of mineral oils (petrolatum, paraffin, etc.) and artificial fragrances. These substances increase the risk of allergic reactions, as well as toxic poisoning. Carefully read the packaging of skin care products before purchasing them.Many of them contain elements that can aggravate your problem.
Hypersensitivity of the skin can be treated with drugs. However, before using any medical devices, be sure to consult your doctor. Many of these products have phototoxicity, which can lead to severe sunburn. Another consequence of the uncontrolled intake of medicines can be photoallergy, which can cause many other health problems.